# SDR FDEA202305260949

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-300
- Aircraft serial: 63109
- Aircraft time: 6,479 hours, 3,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105409G
- Part serial: 000335
- Condition: Worn
- Location: Zone 500
- Part time: 6,479 hours, 3,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT# 5, TRAILING EDGE, LOWER SURFACE (INTERIOR) WITH WEAR ON TWO POINTS. LH WING, SLAT #5, TRAILING EDGE, LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-43-02-2R   REP.1 FIG. 201 SHEET 1 AND SRM 51-70-10-2R REP. 4 FIG. 202 SHEET 8  REV. 85 DEC15/2022
